| Model Number |
M00560070 |
| Medical Device Problem Codes |
Inability to Irrigate (1337); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a gold probe hemostasis catheter was used during a procedure performed on (b)(6) 2025.During preparation, it was reported that there is no water flow through the channel, which compromises the proper use of the device.Also, a visual irregularity was observed at the tip of the electrode, as well as a slightly yellowish appearance of the material.As a result, the procedure was not completed.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the reportable event of canceled procedure.
Event or Problem Description
It was reported to boston scientific corporation that a gold probe hemostasis catheter was used during a procedure performed on an unknown date.During preparation, it was reported that there is no water flow through the channel, which compromises the proper use of the device.Also, a visual irregularity was observed at the tip of the electrode, as well as a slightly yellowish appearance of the material.The procedure was not completed successfully.It was unknown if there were any patient complications as a result of this event.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event, as no event date was reported.Block h2: correction.Block b3 (date of event) and b5 (describe event or problem) have been corrected.Block h6: imdrf impact code f1001 captures the reportable event of canceled procedure.Block h11: the returned gold probe - hemostasis catheter showed no damage during visual inspection.An occlusion test with a spare lab syringe was used to inject liquid through the inner sheath hub, and the liquid exited from the tip as intended.Additionally, the gold tip was examined under magnification and found to be in good condition.No other damages were noted.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on all available information, the reported events of catheter inability to irrigate and device damaged defective could not be confirmed.The returned device did not show any evidence or any defect that could have contributed to the reported events.Therefore, the investigation selected the most probable root cause as device problem excluded.